VOL. 7 · NO. 1 | January, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 7 (1), (January, 1955)
No abstract available
Articles
Shigeo NAKANO
J. Math. Soc. Japan 7 (1), 1-12, (January, 1955) DOI: 10.2969/jmsj/00710001
KEYWORDS: 53.3X
No abstract available
Minoru KURITA
J. Math. Soc. Japan 7 (1), 13-31, (January, 1955) DOI: 10.2969/jmsj/00710013
KEYWORDS: 53.0X
No abstract available
Tetsujiro KAKEHASHI
J. Math. Soc. Japan 7 (1), 32-58, (January, 1955) DOI: 10.2969/jmsj/00710032
KEYWORDS: 30.0X
No abstract available
Hiroshi HASHIMOTO
J. Math. Soc. Japan 7 (1), 59-66, (January, 1955) DOI: 10.2969/jmsj/00710059
KEYWORDS: 20.0X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (1), 67-75, (January, 1955) DOI: 10.2969/jmsj/00710067
KEYWORDS: 31.0X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (1), 76-78, (January, 1955) DOI: 10.2969/jmsj/00710076
KEYWORDS: 31.0X
No abstract available
Takashi ONO
J. Math. Soc. Japan 7 (1), 79-91, (January, 1955) DOI: 10.2969/jmsj/00710079
KEYWORDS: 20.0X
No abstract available
Back to Top